Oh poor you. The side effects of GnRH drugs are such a long list and much more than is ever printed on the patient advice leaflet.
If the tummy is all bloat, then might be worth having a word with your GP for some tablets to get rid of the excess water your body is currently stock piling round your middle.
But be careful not to dehydrate, it might sound daft but keep drinking water to flush you out especially in the current balmy days where it's a bit hotter than normal for the UK. Dehydration can cause bloat too. It doesn't make a lot of sense and you are probably thinking If I have another cuppa it's going to add to my woes, but in truth you need to keep your kidneys working flat out to get rid of all the excess chemicals your body is stockpiling, and that includes the chemicals that are causing you to bloat.
He might want to check your blood pressure too as the drugs can play merry hell with blood pressure and with that you can stock pile fluids to the point it gets really uncomfy, in ankles, legs, tummy etc.
I was getting anxiety attacks and heart palpitations too with Zoladex which increased my BP a lot. It did settle down then came on again and then settled.back again. Not much warnng, and rather scary when it happened.
Hope you're feeling deflated soon, and a lot more comfy.